# SDR DALA2014122606795

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FRAME BS 1463 LONGERONS 19L.  ANGLE REMOVED AND REPLACED IAW SRM 51-30-5, IAW DWG 9915634-5, AND SRM 51-30-5.
